Ask an expert
Question

14 Jul 2005

Off the pill - period late
I stopped taking the pill approx 1 month ago, as I wanted to see if there would be any difference in my weight. I am now concerned, because my period is late. I cannot recall the exact date I stopped, but I suspect I am approx 1 week late.
Would my cycle have been disturbed by this change, and this could be the cause for the delay? Or could I be pregnant? Could I take a pregnancy test, or would it be too early for detection?
Your advice is much appreciated.
Answer 321 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Please refer to the Top 5 questions.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.